Information concerning the 23rd Annual Conference

Date: July 25-27th, 2025

Venue: Ishikawa NISHIDA KITARO Museum of Philosophy

(Uchihisumii 1, Kahoku City, Ishikawa Prefecture, Japan. 929-1126)

Transportation

The venue, Nishida Kitaro Museum of Philosophy, is located in Kahoku City, 20km north of Kanazawa. For the location and transportation, please refer to the pamphlet of the Ishikawa Prefecture Nishida Kitaro Memorial Museum of Philosophy.

(Museum pamphlet https://www.nishidatetsugakukan.org/eigo1.2.pdf)

The nearest station, Unoke Station, can be reached by walking (20 minutes) or by taxi (5 minutes). During the three days of the event, a shuttle bus (free of charge) will be provided at the schedule below. Feel free to make use of it if the schedule suits you (the bus departs from the Main East exit of Unoke Station, where the bronze statue of Nishida Kitaro stands. The number of seats is limited, so we apologize in advance in case the bus is fully occupied).

If you come by car, you can use the Nishida Philosophy Museum's parking lot (free of charge).

| | From Unoke station \Rightarrow To the museum | | From the museum ⇒ To Unoke station | | | |
|------------------|--|---------------|------------------------------------|-------|---------------|-------|
| 25th (Friday) | 13:05 | \rightarrow | 13:15 | 16:40 | \rightarrow | 16:50 |
| 26th | 09:10 | \rightarrow | 09:20 | | | |
| | 10:35 | \rightarrow | 10:45 | 16:40 | \rightarrow | 16:50 |
| (Saturday) | 13:05 | \rightarrow | 13:15 | | | |
| 2741 | | | | 11:50 | \rightarrow | 12:00 |
| 27th | 09:10 | \rightarrow | 09:20 | 16:40 | \rightarrow | 16:50 |
| (Sunday) | | | | 17:00 | \rightarrow | 17:10 |

Departure and arrival times may vary depending on the circumstances.

Lunch

There are few restaurants around the venue, so we will prepare a lunch box (with tea: 1,000 yen) for those interested. If you wish to have lunch, please apply at the same time as you apply to participate in the conference (the fee is to be paid on the day).

Social Gathering

We are planning to hold a social gathering from 18:00 on Saturday the 26th. (Venue: Kahokutei, Takamatsu Na-13, Kahoku City)

Please confirm whether you will be attending or not (participation fee is 4,000 yen, to be paid on the day). The venue is about a 15-minute bus ride from the museum, so a shuttle bus will be provided a shuttle bus following the schedule below.

| From the museum ⇒ To Kahokutei | From Kahokutei ⇒ To <u>Takamatsu station</u> | | | |
|--|--|--|--|--|
| | $19:35 \longrightarrow 19:40$ | | | |
| 17:10 17:07 | $19.45 \longrightarrow 19.50$ | | | |
| $\begin{array}{ccc} 17:10 & \rightarrow & 17:25 \end{array}$ | There is a train departing from Takamatsu Station at | | | |
| | 20:03 (arriving at Kanazawa Station at 20:38). | | | |

*Another bus (departing at 19:55) will be available for Yamaju and Nagomitei.

Accommodations

For accommodation, <u>participants are requested to make their own arrangements</u>. For reference, contact information for accommodations in Kahoku City is provided bellow. Please contact each facility for details.

- ONagomitei (formerly Sakaiya Ryokan) Unoke-ri 207-6, Kahoku City Tel: 076-283-5550
- 1 minute walk from the East exit of JR Unoke station − Single room with breakfast from ¥7,700
- ○Yamaju Seafood restaurant and B&B Hamakita-ha 20-1, Kahoku City Tel: 076-283-3455
- 25 minutes walk from JR Unoke station/5 minutes by taxi upper course with 2 meals from \(\pm\)9,500
- OKahokutei Takamatsu-na 13, Kahoku City Tel: 076-281-0013 *Fully booked as of May 27
- 8 minutes walk from JR Takamatsu station &2 stations from Unoke station room with breakfast from \$6,500 yen or 2 meals from \$8,300

Participation of non-members

Non-members also can participate in the International Philosophical Exchange Symposium on the 25th for free. In addition, non-members can participate in the Annual Conference on the 26th and 27th for a participation fee of 500 yen. The application form for non-members can be downloaded from the website of the Nishida Philosophy Association. Please fill it out and submit it to the Association's general office by Monday, June 30th (the participation fee will be paid on the day).

Abstracts of the presentations and symposiums

Abstracts of the research presentations, panel presentations, and symposiums will be posted on the Nishida Philosophy Society website in early July.

Wi-Fi connection at the venue

Please refrain from using pocket Wi-Fi or tethering using your smartphone within the venue as this may adversely affect the venue's Wi-Fi network.

May 30th, 2025

The Nishida Philosophy Association

Nishida Philosophy Association's General Office (located at the Ishikawa NISHIDA KITARO Museum of Philosophy) Uchihisumii 1, Kahoku City, Ishikawa Prefecture, 929-1126

TEL: 076 (283) 6600, FAX: 076 (283) 6320

E-mail: <u>info@nishida-philosophy.org</u>
Web: <u>https://nishida-philosophy.org/</u>

The 23rd Annual Conference of the Nishida Philosophy Association Program Venue: Ishikawa NISHIDA KITARO Museum of Philosophy (Uchihisumi wi 1, Kahoku City)

Friday, July 25th

13:30-13:35 (5 min.) Mayor's Greetings ABURANO Waichiro (Mayor of Kahoku City)

13:35-16:30 (175 min.) International Symposium: Nature and Memory (自然と記憶) [Philosophy Hall]

(in English) 30 min. presentations from each of the three panelists + 10 min. break + 40 min. panelists discussion + 35 min. general discussion

Moderator: Prof. Fongaro Enrico (Nanzan University, Japan)

Panelists: Prof. Dr. John C. Maraldo (University of North Florida, US)

「A Place for Nonhuman Animals in Nishida's 'Historical Nature'

(西田の「歴史的自然」における非人間としての動物の場所)」

Dr. Emanuele Coccia (École des hautes études en sciences sociales, France)

[(Title to be announced)

(演題未定)」

Prof. Dr. Michiko Yusa (Western Washington University, US)

l'Historical Nature' and Memory in Nishida, and Saint Victoire by Cézanne

(西田哲学における歴史的自然と記憶、およびセザンヌのサン・ヴィクトワール)」

Saturday, July 26th

| [Morning] 10:50-12:05 (75 min.) | [Morning] 9:30-11:25 (115 min.) |
|--|---|
| (Presentation 25 min. + Q&A 10 min.) × 2 presenters + 5 min. break | Reading of An Inquiry into the Good (善の研究) |
| Research Presentation I (Philosophy Hall) | (Introductory Lecture) (in Japanese) |
| | [Workshop Room 2, on the 4th floor, face-to-face only] |
| 1) Sova P. K. CERDA (Kyoto University) (in English) | Reading of <i>An Inquiry into the Good</i> Part 3, Chapter 11 |
| Nishida's Inquiry into the Good, Kant's Three | Chair : MATSUMOTO Naoki (Doshisha Women's |
| Critiques, and Two Conceptions of Experience | College of Liberal Arts) |
| Moderator: TANAKA Yutaka (Sophia University) | *Please bring your own text of An Inquiry into the Good |
| 2) ONO Miyuki (KU Leuven) (in English) | |
| 「A Living Philosophy: An Analysis of Nishida and | |
| Husserl | |
| Moderator : ISHIHARA Yuko (Ritsumeikan | |
| University) | |

[Lunch break] 12:05/11:25-13:25 (80/120 min.)

If you would like to receive a lunch box, please apply for it when you register to participate in the conference and pay the fee on the day.

[Afternoon]

13:25-13:30 (5 min.) President's Greetings [Philosophy Hall]

13:30-15:00 (90 分) Lecture [Philosophy Hall]

Lecturer: MAKINO Eiji (Hosei University)

「ディルタイの良き理解者としての西田幾多郎――ディルタイ研究史における西田哲学の功績――」

Moderator: TAKEHANA Yosuke (Fukuoka University)

15:10-16:40 (90 min.) Panel Presentation 「Shimomura Toratarō and Philosophy of Nishida」 [Philosophy Hall]

FUJITA Masakatsu (Kyoto University)

「西田・田辺哲学と下村寅太郎――「歴史」をめぐって――」

KURENUMA Norihisa (YOKOHAMA National University)

「戦争の哲学/戦争と哲学――西田哲学と下村寅太郎――」

UEHARA Mayuko (Kyoto University)

「『モナ・リザ論考』の位置づけ——西田哲学を超えて—」

17:30-19:30 (120 min.) Gathering (Venue: Kahoku-tei)

Sunday, July 27th

[Morning] 9:40-11:35 (115 min.) (Presentations 25min. + Q&A 10min.) × 3 presenters + 5 min. break × 2 = 115 min.)

| Research Presentation II ① [Philosophy Hall] | Research Presentation II ② | | |
|--|--|--|--|
| | [Workshop Room 2, on the 4th floor] | | |
| 1) MORI Rei (Kyoto University) | 1) No presentations | | |
| 「西田哲学と「現実主義」の問題」 | | | |
| Moderator: OTA Hironobu (Ehime University) | | | |
| 2) GOTO Yujiro (Kyoto University) | 2) OTA Takashi (Laboratory of Literature and | | |
| 「前期西田哲学における「感情」の自覚 | Economics) | | |
| カント、リップスの再解釈からJ | 「西田幾多郎と日本国憲法」 | | |
| Moderator: SHIRAI Masato (Rissho University) | Moderator: KETA Masako (Kyoto University) | | |
| 3) YAMAZAKI Tatsuya (Soka University) | 3) MORISHITA Atsumi | | |
| 「西谷哲学におけるエックハルト解釈について」 | 「神話としての『君たちはどう生きるか』の哲学 | | |
| Moderator: AKITOMI Katsuya (Kyoto Institute of | ——西田の純粋経験を手引きとして——」 | | |
| Technology) | Moderator: ISHII Samoa (Atomi High School) | | |

[Lunch break] 11:35-13:00 (85 min.)

If you would like to receive a lunch box, please apply for it when you register to participate in the conference and pay the fee on the day.

[Afternoon]

 $13:00\text{-}13:20 \ \text{(20 min.)} \ General \ Meeting \ \ [Philosophy \ Hall, face-to-face \ only]$

13:30-16:20 (170 min.) Symposium 「Nishita Kitarō and Neo-Kantian School」 [Philosophy Hall]

5 min. introduction + 40 min. presentation from each of the two panelists + 10 min. break + 35 min. panelists discussion + 40 min. general discussion

Moderator: MITSUHARA Takeshi (Nara Prefectural University)

Panelists: NAKAJIMA Yuta (Ishikawa Prefectural Nursing University)

「西田幾多郎の新カント学派批判と心理学」

OHASHI Yoichiro (Sophia University)

「西田幾多郎における新カント主義と新カント学派」

(** This year's annual conference is a joint event with the "2025 International Philosophical Exchange Symposium" held at the Ishikawa NISHIDA KITARO Museum of Philosophy)